| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF ALGEBRA

Online Edition, Vol. 5, 2011, no. 9-12


Zhiping Tian
      Fast algorithms for solving the inverse problem of AX = b in the class of the ULS r-circulant (retrocirculant) matrices
      International Journal of Algebra, Vol. 5, 2011, no. 9-12, 403-411.

K. Kanakoglou, A. Herrera-Aguilar
      Ladder operators, Fock-spaces, irreducibility and group gradings for the relative parabose set algebra
      International Journal of Algebra, Vol. 5, 2011, no. 9-12, 413-428.

N. Bajracharya
      The level curves of the angle function of a positive definite symmetric matrix
      International Journal of Algebra, Vol. 5, 2011, no. 9-12, 429-449.

Lei-Lei Yan, Miao-Sen Chen
      On the closure of quasi-\lambda-Koszul modules
      International Journal of Algebra, Vol. 5, 2011, no. 9-12, 451-459.

P. Petro, T. Xhillari
      Green's theorem and minimal quasi-ideals in \Gamma-semigroups
      International Journal of Algebra, Vol. 5, 2011, no. 9-12, 461-470.

A. R. Khan, M. A. Chaudhry
      Permuting f-triderivations on lattices
      International Journal of Algebra, Vol. 5, 2011, no. 9-12, 471-481.

S. Narmada, V. Mahesh Kumar
      Intuitionistic fuzzy bi-ideals and regularity in near-rings
      International Journal of Algebra, Vol. 5, 2011, no. 9-12, 483-490.

H. Garminia, P. Astuti, Irawati
      A note on Dedekind modules
      International Journal of Algebra, Vol. 5, 2011, no. 9-12, 491-498.

M. Khan, S. Anis, K. P. Shum
      Characterizations of left regular ordered Abel-Grassmann groupoids
      International Journal of Algebra, Vol. 5, 2011, no. 9-12, 499-521.

G. Yesilot
      On the prime spectrum of a module over noncommutative rings
      International Journal of Algebra, Vol. 5, 2011, no. 9-12, 523-528.

R. Martinez-Villa, M. Ortiz-Morales
      Tilting theory and functor categories III. The maps category
      International Journal of Algebra, Vol. 5, 2011, no. 9-12, 529-561.

V. Kumar, A. J. Gupta, B. M. Pandeya, M. K. Patel
      M-SP-projective modules
      International Journal of Algebra, Vol. 5, 2011, no. 9-12, 563-568.

H. N. Alaa, Y. Gh. Gouda
      Dihedral homology of polynomial algebras
      International Journal of Algebra, Vol. 5, 2011, no. 9-12, 569-578.

D. Mukhopadhyay
      The symmetric algebra for certain monomial curves
      International Journal of Algebra, Vol. 5, 2011, no. 9-12, 579-589.

T. Kamiyoshi, M. Nagura, S. Otani
      Counting one-codimensional subspaces generated by subsets of a root system
      International Journal of Algebra, Vol. 5, 2011, no. 9-12, 591-604.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |